ISSN (Online) : 2321 - 4767         ISSN (Print) : 2321 - 4759


Category : Volume 11 - Issue 4

Analysis of Disease Propagation Models using Fixed Point Theorem and G-metric Spaces
Swarnabha Debnath, Dr. Binod Chandra Tripathy File Size 1.42 MB
Download Certificate
Statistical Innovations and Strategies for Air Pollution Challenges
Preethi Jayarama Shetty, Satyanarayana File Size 909 KB
Download Certificate
SEM Analysis of Economic Indicators: Connecting Exchange Rates and GDP Dynamics
Sukshitha R, Vinitha Serrao, Satyanarayana File Size 501 KB
Download Certificate
Sum and Product Connectivity Gourava Domination Indices of Graphs
V.R.Kulli File Size 563 KB
Download Certificate
Other Journals
About Us : International Journal of Mathematics and Statistics Inventionis an international journal intended for professionals and researchers...
Call for paper : Authors are invited to submit manuscript reporting original research and review in this field. submitted manuscript must be in technical english...
Online submission : The Journal publishes original research work either as a Full Research Paper or as a Review Articles....
Journal Indexing: Our journal has recently joined International Database for Indexing with DOAJ, Index Copernicus, Open J Gate, CAS, Google Scholar, WAME...